Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 92, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Nov 29, 2011, 5:39 AM CST for Hart County, Kentucky. It took effect at Nov 29, 2011, 10:26 AM CST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2011, 5:39 AM CST (11:39 UTC)
- In effect from
- Nov 29, 2011, 10:26 AM CST
- Expired
- Nov 30, 2011, 8:26 PM CST
- In force
- 34 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Hart County, KY
The radar
The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Green River (KY) at Munfordville (MFVK2). The gauge peaked at 30.66 ft at Nov 30, 2011, 12:00 AM CST.
- Action stage
- 26 ft
- Minor stage
- 28 ft
- Moderate stage
- 50 ft
- Major stage
- 57 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03308500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
176 WGUS43 KLMK 291139 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 639 AM EST TUE NOV 29 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT MUNFORDVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HART. .RAINFALL TOTALS OF 2 TO 4 INCHES OVER THE LAST TWO DAYS ARE CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED LATER THIS MORNING. && KYC099-292339- /O.NEW.KLMK.FL.W.0092.111129T1626Z-111130T1208Z/ /MFVK2.1.ER.111129T1626Z.111130T0000Z.111130T0608Z.NO/ 639 AM EST TUE NOV 29 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT MUNFORDVILLE. * FROM THIS MORNING TO WEDNESDAY MORNING. * AT 6:00 AM TUESDAY THE STAGE WAS 27.1 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT WEDNESDAY. * IMPACT...AT 28.0 FEET...CITY PARK UNDER US 31W BRIDGE FLOODS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.7 FEET ON FEB 7 2004. $$ RAS
4 follow-up statements
615 WGUS83 KLMK 291704 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1204 PM EST TUE NOV 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT MUNFORDVILLE GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... HART...MUHLENBERG...OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TONIGHT. && KYC183-300504- /O.EXT.KLMK.FL.W.0091.000000T0000Z-111130T1500Z/ /DUNK2.1.ER.111129T0845Z.111129T1800Z.111130T0900Z.NO/ 1204 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 11:45 AM TUESDAY THE STAGE WAS 25.5 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY. * IMPACT...AT 25.0 FEET...COUNTY ROADS BETWEEN DUNDEE AND NARROWS FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.6 FEET ON JAN 3 2004. $$ KYC099-300504- /O.EXT.KLMK.FL.W.0092.000000T0000Z-111130T1856Z/ /MFVK2.1.ER.111129T1336Z.111130T0000Z.111130T1256Z.NO/ 1204 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT MUNFORDVILLE. * AT 11:00 AM TUESDAY THE STAGE WAS 28.6 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 28.0 FEET...CITY PARK UNDER US 31W BRIDGE FLOODS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 29.6 FEET ON MAY 4 2011. $$ KYC061-300504- /O.EXT.KLMK.FL.W.0088.000000T0000Z-111201T1400Z/ /BRNK2.1.ER.111129T1800Z.111130T1200Z.111201T0800Z.NO/ 1204 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * AT 11:45 AM TUESDAY THE STAGE WAS 17.6 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.8 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS...CREEKS...SLOUGHS...AND SOME BOTTOMLAND. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON FEB 8 2008. $$ KYC031-227-300504- /O.EXT.KLMK.FL.W.0085.000000T0000Z-111202T1930Z/ /WDBK2.1.ER.111129T1312Z.111130T1200Z.111202T1330Z.NO/ 1204 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM TUESDAY THE STAGE WAS 32.4 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 36.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0 FEET ON MAR 10 1995. $$ KYC031-177-183-300504- /O.EXT.KLMK.FL.W.0086.111130T0000Z-111204T1536Z/ /RCHK2.1.ER.111130T0000Z.111202T0000Z.111204T0936Z.NO/ 1204 PM EST TUE NOV 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * FROM THIS EVENING TO SUNDAY MORNING. * AT 7:00 AM TUESDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 19.3 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.3 FEET ON FEB 26 1994. $$ CMC
373 WGUS83 KLMK 300235 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 935 PM EST TUE NOV 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT MUNFORDVILLE GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... HART...MUHLENBERG...OHIO...WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED WEDNESDAY MORNING. && KYC183-301435- /O.CON.KLMK.FL.W.0091.000000T0000Z-111130T1500Z/ /DUNK2.1.ER.111129T0845Z.111129T2115Z.111130T0900Z.NO/ 935 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 8:45 PM TUESDAY THE STAGE WAS 25.8 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY. * IMPACT...AT 26.0 FEET...COUNTY ROADS NEAR SUNNYDALE FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.9 FEET ON MAR 27 2002. $$ KYC099-301435- /O.CON.KLMK.FL.W.0092.000000T0000Z-111130T1856Z/ /MFVK2.1.ER.111129T1336Z.111130T0200Z.111130T1256Z.NO/ 935 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT MUNFORDVILLE. * AT 9:00 PM TUESDAY THE STAGE WAS 30.4 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 30.5 FEET ON APR 5 2008. $$ KYC061-301435- /O.CON.KLMK.FL.W.0088.000000T0000Z-111201T1400Z/ /BRNK2.1.ER.111129T1937Z.111130T1200Z.111201T0800Z.NO/ 935 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * AT 8:45 PM TUESDAY THE STAGE WAS 18.8 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND SOME OF THE LOWER BANKS...CREEKS...SLOUGHS...AND SOME BOTTOMLAND. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON DEC 12 2007. $$ KYC031-227-301435- /O.CON.KLMK.FL.W.0085.000000T0000Z-111202T1930Z/ /WDBK2.1.ER.111129T1421Z.111130T1200Z.111202T1330Z.NO/ 935 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM TUESDAY THE STAGE WAS 32.4 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 36.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0 FEET ON MAR 10 1995. $$ KYC031-177-183-301435- /O.CON.KLMK.FL.W.0086.000000T0000Z-111204T1536Z/ /RCHK2.1.ER.111129T2237Z.111202T0000Z.111204T0936Z.NO/ 935 PM EST TUE NOV 29 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM TUESDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.3 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.3 FEET ON FEB 26 1994. $$
498 WGUS83 KLMK 301609 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1109 AM EST WED NOV 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER NEAR DUNDEE GREEN RIVER AT MUNFORDVILLE GREEN RIVER AT BROWNSVILLE GREEN RIVER AT WOODBURY GREEN RIVER AT ROCHESTER AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON... HART...MUHLENBERG...OHIO...WARREN. AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TONIGHT. && KYC183-301900- /O.EXT.KLMK.FL.W.0091.000000T0000Z-111130T1900Z/ /DUNK2.1.ER.111129T0845Z.111129T2115Z.111130T1658Z.NO/ 1109 AM EST WED NOV 30 2011 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER NEAR DUNDEE. * AT 10:45 AM WEDNESDAY THE STAGE WAS 25.2 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. $$ KYC099-010409- /O.EXT.KLMK.FL.W.0092.000000T0000Z-111201T0651Z/ /MFVK2.1.ER.111129T1336Z.111130T0645Z.111201T0051Z.NO/ 1109 AM EST WED NOV 30 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT MUNFORDVILLE. * AT 10:00 AM WEDNESDAY THE STAGE WAS 30.2 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. $$ KYC061-010409- /O.EXT.KLMK.FL.W.0088.000000T0000Z-111202T0900Z/ /BRNK2.1.ER.111129T1937Z.111201T0000Z.111202T0300Z.NO/ 1109 AM EST WED NOV 30 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT BROWNSVILLE. * AT 10:45 AM WEDNESDAY THE STAGE WAS 20.3 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY LATE EVENING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.3 FEET ON APR 29 2011. $$ KYC031-227-010409- /O.CON.KLMK.FL.W.0085.000000T0000Z-111202T1930Z/ /WDBK2.1.ER.111129T1812Z.111130T1800Z.111202T1330Z.NO/ 1109 AM EST WED NOV 30 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT WOODBURY. * AT 6:00 AM WEDNESDAY THE STAGE WAS 34.4 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 33.0 FEET...KY 403 AT JAMES MCKINNEY BRIDGE FLOODS. WATER OVERFLOWS LOCK WALL. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.5 FEET ON OCT 13 2002. $$ KYC031-177-183-010409- /O.EXT.KLMK.FL.W.0086.000000T0000Z-111204T1300Z/ /RCHK2.1.ER.111130T0105Z.111202T0000Z.111204T0700Z.NO/ 1109 AM EST WED NOV 30 2011 THE FLOOD WARNING CONTINUES FOR THE GREEN RIVER AT ROCHESTER. * AT 7:00 AM WEDNESDAY THE STAGE WAS 17.6 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * IMPACT...AT 17.0 FEET...REEDS AND ROCHESTER FERRIES ARE SHUT DOWN. KY 369 FLOODS ONE MILE NORTH OF ROCHESTER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9 FEET ON MAY 12 2009. $$ CMC
096 WGUS83 KLMK 010226 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 926 PM EST WED NOV 30 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... GREEN RIVER AT MUNFORDVILLE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HART. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT. && KYC099-010256- /O.CAN.KLMK.FL.W.0092.000000T0000Z-111201T0651Z/ /MFVK2.1.ER.111129T1336Z.111130T0645Z.111130T2340Z.NO/ 926 PM EST WED NOV 30 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREEN RIVER AT MUNFORDVILLE. * AT 9:00 PM WEDNESDAY THE STAGE WAS 26.8 FEET. * FLOOD STAGE IS 28.0 FEET. * FELL BELOW FLOOD STAGE AT 6:40 PM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.7 FEET BY FRIDAY MORNING. * IMPACT...AT 28.0 FEET...CITY PARK UNDER US 31W BRIDGE FLOODS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.0 FEET ON FEB 13 1994. $$ SZAPPANOS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Nov 29, 5:09 AM CST, 30 minutes earlier.
Area forecast discussion, Nov 29, 5:09 AM CST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 609 AM EST TUE NOV 29 2011 ...Updated Aviation Discussion... .Short Term (Today and Tonight)... Dry slot wrapping into the occluded low has all but ended precipitation across the CWA except for some of the southern Indiana counties. Lift associated with a TROWAL wrapping around the low has also trended further north for the day so have tweaked POPS in this direction. Will cancel the Flood Watch after coordination with ILN/JKL/IND. Any precipitation for the remainder of the day should be light enough to not cause additional problems. Areal Flood warnings will continue through at least 12Z across central Kentucky as minor road closures have been reported. ...Light snow accumulations possible across northern CWA this evening/overnight... Complicated forecast for today as precipitation type will be questionable due to marginal temp profiles and lack of deep moisture near the -10C line. Upper low currently over central Tennessee will quickly move toward the eastern Great Lakes by tonight. Lack of deep moisture during the day will keep chances for measurable precipitation low in all but our northern and western CWA. Chances for rain, snow, or drizzle should gradually build in from south to north through the day, although low level may just stay warm enough for all liquid along and east of I 65. By late this afternoon and into this evening, chances will increase from west to east as frontogenesis from a back side deformation zone and TROWAL has potential to produce some banded precipitation. This portion of the forecast is quite tricky as overall temperature profile will be cold enough for mostly snow and maybe some rain mixing in. That being said, deep moisture at least to the -10 C level is questionable and it is uncertain whether enough ice crystals will be present for snow. Feel there may be a brief window between 21Z and 00Z where enough saturation around -10C will combine with deformation zone and TROWAL to produce some moderate snow bands. Will watch for light accumulations across southwest Indiana and west central Kentucky as a result. As we move into the overnight hours, deep moisture will quickly exit with departing low and feel that precipitation type will quickly switch to a more drizzle/flurry scenario. Overall, there is potential for at least a dusting of snow across southern Indiana and extreme north central Kentucky by dawn on Wednesday. Would not be completely surprised to see one of our northern tier counties to see up to an inch of accumulation, especially on elevated surfaces. High temperatures today should only budge slightly with the mercury topping out mostly in the low 40s. Cold air will quickly work in behind the departing system with the mercury dropping to the upper 20s west and low 30s east by dawn on Wednesday. .Long term (Wednesday through Monday)... Pesky occluded low should be off to the northeast and out of the picture by daybreak Wednesday, so sky cover and POPs are more optimistic than previous forecasts. Shallow cold air mass will be drawn southward into the Ohio Valley behind the exiting low, so even with the clearing, temperatures will be held well below normal with highs just barely cracking 40 degrees. Given the chilly Wednesday afternoon temps and high pressure moving overhead, expect strong radiational cooling Wednesday night. Lows Thursday morning will be near 30 in the Louisville Metro, with lower/mid-20s expected in the typical cold spots and into the Bluegrass. Dry and seasonable weather is expected Thursday through the first half of the weekend as a weak upper ridge takes hold and the surface high is reinforced from the north. Next storm system will take shape over the Plains during the weekend, and the third straight rainy Sunday is a good bet. Still plenty of uncertainty about the degree of phasing between northern and southern streams, which will affect the timing and intensity of this system, and how strong of a cold air push will follow it. Will carry a chance POP into Monday, with temps below normal but not cold enough to pose a precip type problem within the 7-day time frame. && .Aviation (12Z TAF Issuance)... Strong low pressure system over the Tennessee Valley will lift northeast through the Ohio Valley and quickly to the eastern Great Lakes by the end of the forecast period. Dry slot has worked into the region and has ended steady precipitation, however light rain or drizzle will be possible through the day as SDF/LEX. BWG could see some snow mix in with light rain at times today as well. Ceilings are expected to mainly prevail in the MVFR category through mid morning before mainly VFR conditions hold through the mid afternoon. Precipitation on the back side of the departing system will bring deteriorating ceilings back into the low MVFR or IFR range late this afternoon and into the evening hours with a better chance at seeing some snow flakes. As deep moisture departs, precipitation type will likely transition to lingering drizzle before ending from west to east toward dawn. Surface winds between 5 and 10 mph will gradually veer from southerly this morning through west this afternoon and then to northwest this evening and overnight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......BJS Long Term........RS Aviation.........BJS
Hazardous weather outlook, Nov 29, 3:09 AM CST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 409 AM EST TUE NOV 29 2011 INZ076>079-083-084-089>092-KYZ030>037-040>043-049-300915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- CLARK KY- 409 AM EST TUE NOV 29 2011 /309 AM CST TUE NOV 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. COOLING TEMPERATURES JUST ABOVE THE SURFACE WILL BRING A CHANCE OF SNOW MIXING IN WITH RAIN TODAY. THE BEST CHANCE FOR A LIGHT ACCUMULATION OF SNOW MAINLY ON ELEVATED SURFACES WILL BE LATE THIS AFTERNOON AND THIS EVENING AS BRIEFLY MODERATE SNOW COULD OCCUR IN SOUTHWEST INDIANA AND WEST CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL TODAY AND TONIGHT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. KYZ023>029-038-039-045>048-053>057-061>067-070>078-081-082-300915- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 409 AM EST TUE NOV 29 2011 /309 AM CST TUE NOV 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A DUSTING OF SNOW WILL BE POSSIBLE ON ELEVATED SURFACES THIS EVENING AND OVERNIGHT AS A LOW PRESSURE SYSTEM DEPARTS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL TODAY AND TONIGHT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. BJS/RS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 6:06 PM CST | Areal Flood Warning | LMK | Anderson, Barren, Bullitt, Jefferson, Marion, Mercer and 2 more | 10 hr |
| Nov 29, 4:22 AM CST | Areal Flood Advisory | LMK | Anderson, Barren, Bullitt, Hart, Jefferson, Metcalfe and 2 more | 6 hr |
| Nov 29, 5:01 AM CST | Areal Flood Advisory | LMK | Mercer | 16 hr |
| Nov 29, 5:18 AM CST | River Flood Warning | LMK | Ohio | 32 hr |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.